Non-Euclidian metrics and the robust stabilization of systems with parameter uncertainty

dc.contributor.author Khargonekar, Pramod P.
dc.contributor.author Tannenbaum, Allen R.
dc.contributor.corporatename University of Minnesota. Dept. of Electrical Engineering
dc.contributor.corporatename Universiṭat Ben-Guryon ba-Negev
dc.date.accessioned 2010-06-14T18:38:22Z
dc.date.available 2010-06-14T18:38:22Z
dc.date.issued 1985-10
dc.description ©1985 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or distribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder. en_US
dc.description.abstract This paper considers, from a complex function theoretic point of view, certain kinds of robust synthesis problems. In particular, we use a certain kind of metric on the disk (the "hyperbolic" metric) which allows us to reduce the problem of robust stabilization of systems with many types of real and complex parameter variations to an easily solvable problem in non-Euclidian geometry. It is shown that several apparently different problems can be treated in a unified general framework. A new result on the gain margin problem for multivariable plants is also given. Finally, we apply our methods to systems with real zero or pole variations. en_US
dc.identifier.citation Pramod P. Khargonekar and Allen Tannenbaum, "Non-Euclidian metrics and the robust stabilization of systems with parameter uncertainty," IEEE Transactions on Automatic Control, Vol. 30. No. 10, October 1985, 1005-1013 en_US
dc.identifier.issn 0018-9286
dc.identifier.uri http://hdl.handle.net/1853/34006
dc.language.iso en_US en_US
dc.publisher Georgia Institute of Technology en_US
dc.publisher.original Institute of Electrical and Electronics Engineers
dc.subject Interpolation en_US
dc.subject Multivariable systems en_US
dc.subject Robustness en_US
dc.subject Linear systems en_US
dc.title Non-Euclidian metrics and the robust stabilization of systems with parameter uncertainty en_US
dc.type Text
dc.type.genre Article
dspace.entity.type Publication
local.contributor.corporatename Wallace H. Coulter Department of Biomedical Engineering
relation.isOrgUnitOfPublication da59be3c-3d0a-41da-91b9-ebe2ecc83b66
Original bundle
Now showing 1 - 1 of 1
Thumbnail Image
961.75 KB
Adobe Portable Document Format
License bundle
Now showing 1 - 1 of 1
No Thumbnail Available
1.76 KB
Item-specific license agreed upon to submission